Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
12 p, 136.3 KB The lattice of Fitting classes which are right extensible by soluble groups / Iranzo, M. J. ; Lafuente, J. P. ; Pérez Monasor, Francisco
In this paper we study the set of Fitting classes which are right extensible by soluble groups ordered by the inclusion relation. The consideration of the associated lattices gives rise to new Fitting classes and it allows to obtain some injectivity criteria for general Fitting classes.
2005 - 10.5565/PUBLMAT_49205_05
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 351-362  

Vegeu també: autors amb noms similars
1 Lafuente, J. P.
1 Lafuente, Javier
1 Lafuente, Jesus
1 Lafuente, Julio
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.